Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4331
Title: Quaternionic Kähler structures on the tangent bundle of a complex space form
Authors: Tahara, M.
Marchiafava, S.
Watanabe, Y.
Keywords: Tangent bundlesquaternionic Hermitian structuresquater nionic Kàhler structuresquaternionic Kähler structures(almost) complex and Hermitian structures;Kähler structures(almost) hypercomplex and hyperhermitian structureshyperkähler structures
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M. Tahara, S. Marchiafava and Y. Watanabe, "Quaternionic Kähler structures on the tangent bundle of a complex space form", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 163-175.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: 
We construct a class of quaternionic Kähler structures
on the tangent bundle of a complex space form of dimension
2n(n > 2), giving a generalization of the result in [13].
Type: Article
URI: http://hdl.handle.net/10077/4331
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
TaharaMarchiafavaWatanabeRendMat31.pdf225.05 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

818
Last Week
11
Last month
checked on Sep 20, 2021

Download(s) 20

392
checked on Sep 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.